Mathematics

Ahmad Alzaghal

Assistant Professor 10 Months Email Whitman Hall, Room 180G

Courses Taught

  • MTH 110 Statistics.
  • MTH 117 Precalculus with applications.
  • MTH 129 Precalculus.
  • MTH 130 Calculus I with applications.
  • MTH 150 Calculus I. 
  • MTH 151 Calculus II.
  • MTH 360 Applied Probability and Statistics I.
  • MTH 460 Applied Probability and Statistics II.

------------------------------------------------------------------------------------------------------------------------------------------------------

SPRING 2020 COURSES:

- MTH 130 Calculus I with applications:  TR: 12:15 pm - 1:30 pm.  W : 12:15 pm - 1:05 pm.

- MTH 252 Calculus III: TR: 5:55 pm - 7:45 pm.

- MTH 341 Probability:  TR: 4:30 pm - 5:45 pm.

 

-------------------------------------------------------------------------------------------------------------------------------------------------------

SPRING 2020 OFFICE HOURS: TR: 1:35 pm - 3:40 pm.  W : 11:20 pm - 12:10 pm.

Education

  • Ph.D, Department of Mathematics (Statistics), Central Michigan University, 2014
  • M.Sc., Department of Mathematics (Mathematics), University of Jordan, 2006
  • B.Sc., Department of Mathematics and Statistics (Mathematics and Statistics), Al-Hussein Bin Talal University, 2002

Certificates & Licensures

  • Graduate Certificate in Data Mining, Central Michigan University, Department of Mathematics, 05/02/2011

Publications

  • Ahmad Alzaghal, The Exponentiated Gamma-Pareto Distribution with Application to Bladder Cancer Susceptibility, Journal of Statistics Applications & Probability Letters, 7(2).
  • Ahmad Alzaghal, Indranil Ghosh and Ayman Alzaatreh, On Shifted Weibull-Pareto Distribution, International Journal of Statistics and Probability, 5(4) 2016, 139- 149.
  • Ahmad Alzaghal, Carl Lee and Felix Famoye, Exponentiated Weibull-Exponential Distribution: Properties and Applications, Journal of Applied Statistical Science, 21(1) 2014, 113-134.
  • Ahmad Alzaghal, Felix Famoye and Carl Lee, Exponentiated T-X family of distributions with some applications, International Journal of Statistics and Probability, 2(3) 2013, 31-49.
  • Ahmad Alzaghal and Duha Hamed, New Families of Generalized Lomax Distributions: Properties and Applications, International Journal of Statistics and Probability, 8(6) 2019, 51-68.